# SDR SWAA2015041338403

- Difficulty date: February 19, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 66,650 hours, 54,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN AT TE FASTENER HOLES COMMON THE REAR SPAR UPPER CHORD CRACKED BETWEEN STATION 237.5 - 256.5.  REPAIRED CHORD IAW EA.
